Publication
Title
Multilingual structures and agencies
Author
Language
English
Source (journal)
Journal of pragmatics: an interdisciplinary quarterly of language studies. - Amsterdam
Publication
Amsterdam : 2011
ISSN
0378-2166
Volume/pages
43:5(2011), p. 1157-1160
ISI
000288353700001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 11.02.2011
Last edited 17.11.2017
To cite this reference